Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Stable pair invariants on Calabi–Yau threefolds containing $\mathbb{P}^2$

Yukinobu Toda

Geometry & Topology 20 (2016) 555–611
Bibliography
1 A Bayer, E Macrì, The space of stability conditions on the local projective plane, Duke Math. J. 160 (2011) 263 MR2852118
2 A Bayer, E Macrì, Y Toda, Bridgeland stability conditions on threefolds, I : Bogomolov–Gieseker type inequalities, J. Algebraic Geom. 23 (2014) 117 MR3121850
3 A Beauville, Some remarks on Kähler manifolds with c1 = 0, from: "Classification of algebraic and analytic manifolds" (editor K Ueno), Progr. Math. 39, Birkhäuser (1983) 1 MR728605
4 K Behrend, Gromov–Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601 MR1431140
5 K Behrend, Donaldson–Thomas type invariants via microlocal geometry, Ann. of Math. 170 (2009) 1307 MR2600874
6 O Ben-Bassat, C Brav, V Bussi, D Joyce, A ‘Darboux theorem’ for shifted symplectic structures on derived Artin stacks, with applications, Geom. Topol. 19 (2015) 1287 MR3352237
7 T Bridgeland, Flops and derived categories, Invent. Math. 147 (2002) 613 MR1893007
8 T Bridgeland, t-structures on some local Calabi–Yau varieties, J. Algebra 289 (2005) 453 MR2142382
9 T Bridgeland, Stability conditions on triangulated categories, Ann. of Math. 166 (2007) 317 MR2373143
10 T Bridgeland, Hall algebras and curve-counting invariants, J. Amer. Math. Soc. 24 (2011) 969 MR2813335
11 T Bridgeland, A King, M Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 (2001) 535 MR1824990
12 K Bringmann, J Manschot, From sheaves on 2 to a generalization of the Rademacher expansion, Amer. J. Math. 135 (2013) 1039 MR3086068
13 J Bryan, C Cadman, B Young, The orbifold topological vertex, Adv. Math. 229 (2012) 531 MR2854183
14 J Bryan, T Graber, The crepant resolution conjecture, from: "Algebraic geometry—Seattle 2005, Part 1" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 23 MR2483931
15 J Bryan, D Steinberg, Curve counting invariants for crepant resolutions, Trans. Amer. Math. Soc. 368 (2016) 1583 MR3449219
16 V Bussi, Generalized Donaldson–Thomas theory over fields 𝕂, preprint (2014) arXiv:1403.2403
17 J Calabrese, Donaldson–Thomas invariants and flops, preprint (2014) arXiv:1111.1670
18 J Calabrese, On the crepant resolution conjecture for Donaldson–Thomas invariants, J. Algebraic Geom. 25 (2016) 1 MR3419955
19 T Coates, H Iritani, H H Tseng, Wall-crossings in toric Gromov–Witten theory, I : Crepant examples, Geom. Topol. 13 (2009) 2675 MR2529944
20 L Göttsche, The Betti numbers of the Hilbert scheme of points on a smooth projective surface, Math. Ann. 286 (1990) 193 MR1032930
21 L Göttsche, Theta functions and Hodge numbers of moduli spaces of sheaves on rational surfaces, Comm. Math. Phys. 206 (1999) 105 MR1736989
22 D Happel, I Reiten, S O Smalø, Tilting in abelian categories and quasitilted algebras, 575, Amer. Math. Soc. (1996) MR1327209
23 D Joyce, Configurations in abelian categories, II : Ringel–Hall algebras, Adv. Math. 210 (2007) 635 MR2303235
24 D Joyce, Configurations in abelian categories, IV : Invariants and changing stability conditions, Adv. Math. 217 (2008) 125 MR2357325
25 D Joyce, Y Song, A theory of generalized Donaldson–Thomas invariants, 1020, Amer. Math. Soc. (2012) MR2951762
26 G Kapustka, M Kapustka, Primitive contractions of Calabi–Yau threefolds, I, Comm. Algebra 37 (2009) 482 MR2493796
27 Y Kawamata, Log crepant birational maps and derived categories, J. Math. Sci. Univ. Tokyo 12 (2005) 211 MR2150737
28 A A Klyachko, Moduli of vector bundles and numbers of classes, Funktsional. Anal. i Prilozhen. 25 (1991) 81 MR1113131
29 J Kollár, S Mori, Birational geometry of algebraic varieties, 134, Cambridge Univ. Press (1998) MR1658959
30 M Kontsevich, Homological algebra of mirror symmetry, from: "Proceedings of the International Congress of Mathematicians, Volume 1" (editor S D Chatterji), Birkhäuser (1995) 120 MR1403918
31 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, preprint (2008) arXiv:0811.2435
32 M Kool, Euler characteristics of moduli spaces of torsion free sheaves on toric surfaces, Geom. Dedicata 176 (2015) 241 MR3347580
33 M Lieblich, Moduli of complexes on a proper morphism, J. Algebraic Geom. 15 (2006) 175 MR2177199
34 M Lieblich, The openness of tilted hearts, (2013) MR2998828
35 J Manschot, The Betti numbers of the moduli space of stable sheaves of rank 3 on 2, Lett. Math. Phys. 98 (2011) 65 MR2836429
36 J Manschot, Sheaves on 2 and generalized Appell functions, preprint (2015) arXiv:1407.7785
37 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory, I, Compos. Math. 142 (2006) 1263 MR2264664
38 T Milanov, Y Ruan, Y Shen, Gromov–Witten theory and cycle-valued modular forms, preprint (2012) arXiv:1206.3879
39 S Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982) 133 MR662120
40 A Okounkov, R Pandharipande, Virasoro constraints for target curves, Invent. Math. 163 (2006) 47 MR2208418
41 R Pandharipande, A Pixton, Gromov–Witten/pairs correspondence for the quintic 3–fold, preprint (2016) arXiv:1206.5490v2
42 R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category, Invent. Math. 178 (2009) 407 MR2545686
43 R Pandharipande, R P Thomas, Stable pairs and BPS invariants, J. Amer. Math. Soc. 23 (2010) 267 MR2552254
44 T Pantev, B Toën, M Vaquié, G Vezzosi, Shifted symplectic structures, Publ. Math. Inst. Hautes Études Sci. 117 (2013) 271 MR3090262
45 D Ross, Donaldson–Thomas theory and resolutions of toric transverse A–Singularities, preprint (2016) arXiv:1409.7011
46 R Rouquier, Dimensions of triangulated categories, J. K-Theory 1 (2008) 193 MR2434186
47 Y Ruan, The cohomology ring of crepant resolutions of orbifolds, from: "Gromov–Witten theory of spin curves and orbifolds" (editors T J Jarvis, T Kimura, A Vaintrob), Contemp. Math. 403, Amer. Math. Soc. (2006) 117 MR2234886
48 P Seidel, R Thomas, Braid group actions on derived categories of coherent sheaves, Duke Math. J. 108 (2001) 37 MR1831820
49 J Stoppa, R P Thomas, Hilbert schemes and stable pairs : GIT and derived category wall crossings, Bull. Soc. Math. France 139 (2011) 297 MR2869309
50 R P Thomas, A holomorphic Casson invariant for Calabi–Yau 3–folds, and bundles on K3 fibrations, J. Differential Geom. 54 (2000) 367 MR1818182
51 Y Toda, Moduli stacks and invariants of semistable objects on K3 surfaces, Adv. Math. 217 (2008) 2736 MR2397465
52 Y Toda, Limit stable objects on Calabi–Yau 3–folds, Duke Math. J. 149 (2009) 157 MR2541209
53 Y Toda, Curve counting theories via stable objects, I : DT/PT correspondence, J. Amer. Math. Soc. 23 (2010) 1119 MR2669709
54 Y Toda, Generating functions of stable pair invariants via wall-crossings in derived categories, from: "New developments in algebraic geometry, integrable systems and mirror symmetry" (editors M H Saito, S Hosono, K Yoshioka), Adv. Stud. Pure Math. 59, Math. Soc. Japan (2010) 389 MR2683216
55 Y Toda, Stable pairs on local K3 surfaces, J. Differential Geom. 92 (2012) 285 MR2998674
56 Y Toda, Curve counting theories via stable objects, II : DT/ncDT flop formula, J. Reine Angew. Math. 675 (2013) 1 MR3021446
57 Y Toda, Generalized Donaldson–Thomas invariants on the local projective plane, preprint (2014) arXiv:1405.3366
58 Y Toda, Gepner type stability conditions on graded matrix factorizations, Algebr. Geom. 1 (2014) 613 MR3296807
59 C Vafa, E Witten, A strong coupling test of S–duality, Nuclear Phys. B 431 (1994) 3 MR1305096
60 K Yoshioka, The Betti numbers of the moduli space of stable sheaves of rank 2 on P2, J. Reine Angew. Math. 453 (1994) 193 MR1285785
61 K Yoshioka, Chamber structure of polarizations and the moduli of stable sheaves on a ruled surface, Internat. J. Math. 7 (1996) 411 MR1395938